MAUDE Adverse Event Report: APPLIED MEDICAL RESOURCES CTB12, 5X100 KII SH BLD ZTHR DP 10/BX; GCJ

APPLIED MEDICAL RESOURCES CTB12, 5X100 KII SH BLD ZTHR DP 10/BX; GCJ
Model Number CTB12
Medical Device Problem Code Material Fragmentation (1261)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The event device is anticipated to be returned.A follow-up report will be provided upon completion of investigation.
 
Event or Problem Description
Procedure performed: appendectomy - during appendectomy under laparoscopy, a piece of plastic was found in the abdominal cavity of the patient.This plastic has the same texture of the valve of the trocar.Additional information received from the sales rep on 23 march 2017: the customer is referring to the black seal.Patient status: unknown.
 
Additional Manufacturer Narrative
Two seal housings from the event units were returned to applied medical for evaluation.Upon visual inspection, the duckbill, septum and shield of both units showed no signs of damage.A septum fragment was also returned for evaluation.Engineering determined that the fragment had originated from a unit that was used in the same surgical procedure, which was reported as a separate event.Engineering was unable to confirm the customer experience of seal component separation as both units met current specifications.Applied medical will continue to monitor its vigilance system for trends and take appropriate actions, as necessary, to ensure the performance and safety of its products.

Brand Name
CTB12, 5X100 KII SH BLD ZTHR DP 10/BX
Common Device Name
GCJ
Manufacturer (Section D)
APPLIED MEDICAL RESOURCES
22872 avenida empresa
rancho santa margarita CA 92688
MDR Report Key6455170
Report Number2027111-2017-01665
Device Sequence Number614581
Product Code GCJ
UDI-Device Identifier00607915123529
UDI-Public(01)00607915123529(17)190728(30)01(10)1275569
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K072674
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 05/23/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date07/28/2019
Device Model NumberCTB12
Device Catalogue Number101413701
Device Lot Number1275569
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer04/04/2017
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 03/13/2017
Supplement Date Received by ManufacturerNot provided
Initial Report FDA Received Date04/03/2017
Supplement Report FDA Received Date05/23/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1